# SDR ASMF201501012

- Difficulty date: November 10, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737890
- Aircraft serial: 34262
- Aircraft time: 26,618 hours, 12,715 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Part number: 3250299050
- Part serial: YH3197457
- Condition: Damaged
- Location: Lt Engine
- Part time: 26,618 hours, 12,715 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, THE BLEED TRIP OFF LIGHT TURNED ON.  ACCOMPLISHED THE QRH 2.6 PROCEDURE, CONFIRMING THE FAILURE & CONTINUING TO DESTINATION.  PERFORMED THE FIM 36-10 TASK 801 DETECTING WIRING HARNESS DAMAGE.  MW0311 LT ENG WIRING HARNESS WAS REPLACED IAW AMM 36-10-00 & LT ENG BLEED CROSSOVER TEST WAS PERFORMED IAW AMM 36-11-00, ALL CORRECT.
